# SDR AU980436

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Ayres S2R-G10
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: 21418T005
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT UNDERCARRIAGE BOLT BROKEN.  INSPECTION REVEALED THE BOLT MAY HAVE BEEN CRACKED FOR SOME TIME.  RIGHT FRONT BUSHING (WHERE BOLT FITS) CRACKED OUT OF BRACKET, THIS MAY HAVE CAUSED THE FAILURE.  LEFT BUSHING CRACKED BUT NOT SEPARATED AND ITS BOLT WAS STILL INTACT.  PART TC:  1,446.
